Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The epimorphic images of a Dedekind domain


Authors: T. Cheatham and E. Enochs
Journal: Proc. Amer. Math. Soc. 35 (1972), 37-42
MSC: Primary 13G05
MathSciNet review: 0302640
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the epimorphic image of a Dedekind domain A is characterized (up to A-isomorphisms) by its torsion submodule (as an A-module) and the torsion-free quotient by its torsion submodule. Necessary and sufficient conditions are given on a torsion and torsion-free A-module in order that they be the corresponding parts of an epimorphic image of A.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13G05

Retrieve articles in all journals with MSC: 13G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0302640-X
Keywords: Epimorphism, Dedekind domain, torsion submodule
Article copyright: © Copyright 1972 American Mathematical Society